Journal Article

On the stability problem of interwining continuous-time systems in Hilbert spaces

JINGBO WU and SHANGWEI ZHU

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 2, pages 157-171
Published in print June 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: https://dx.doi.org/10.1093/imamci/13.2.157
On the stability problem of interwining continuous-time systems in Hilbert spaces

Show Summary Details

Preview

In this paper, we are concerned with the stability problem for interwining systems. Suppose that two values of two C0 semigroups are intertwined by an operator. The stability relationships between these semigroups are considered. Applications to systems with a rigged structure are presented.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.